# SDR F3LA200700351

- Difficulty date: November 15, 2007
- Submitted: December 1, 2007
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 19,058 hours, 8,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED CORROSION ON R2 DOOR SILL, FWD SPLICE JUST FWD OF FR66.  REMOVED SPLICES AND RE-MEASURED AREA.  SUBMITTED EAR FOR APPROVAL OF MATERIAL LOSS.  ROTOPROBED HOLES AND REINSTALLED SPLICES AND NEW COUPLING IAW EA A9-53R-12290.
